# SDR VNAA202008119993

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7897
- Aircraft time: 38,086 hours, 37,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N1261577
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED AT RBL 9.00 BETWEEN FS 559+80 TO FS 559+96.  FABRICATED, LOCATED, DRILLED AND INSTALLED,  FABRICATED FLOORBEAM CAP IAW CRJ 200 SRM 51-24-36 AND 51-40-11.
